# SDR MAS2008F00103

- Difficulty date: October 2, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED LT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MX RELAMPED.  OPS CHECKED GOOD.  (K)
